Unicity Theorems with Truncated Multiplicities of Meromorphic Mappings in Several Complex Variables for Few Fixed Targets
- 4 Downloads
The purpose of our paper is twofold. Our first aim is to prove a uniqueness theorem for meromorphic mappings of ℂn into ℙN(ℂ) sharing 2N + 2 hyperplanes in the general position with truncated multiplicities, where all common zeros with multiplicities greater than a certain number do not need to be counted. Second, we consider the case of mappings sharing less than 2N +2 hyperplanes. These results improve some recent results.
Unable to display preview. Download preview PDF.
- 9.J. Noguchi and T. Ochiai, “Introduction to geometric function theory in several complex variables,” in: Transl. Math. Monogr., 80, Amer. Math. Soc., Providence, RI (1990).Google Scholar
- 12.W. Stoll, “Introduction to value distribution theory of meromorphic maps,” in: Complex Analysis. Lecture Notes in Mathematics, 950 (1982), pp. 210–359.Google Scholar
- 13.W. Stoll, “Value distribution theory for meromorphic maps,” in: Aspects Math. E, Braunschweig, F. Vieweg (1985), 7.Google Scholar